# SDR SWIA201743490

- Difficulty date: June 20, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 38,656 hours, 32,529 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SILL ANGLE. BOTH MOUNT BRACKETS FOR THE DOOR HARNESS BLOW OUT. INBD SIDE OF THE ANGLE.  REMOVED AND REPLACED THE BRACKETRS IAW SRM.
